MathSciNet Relay Station
MathSciNet bibliographic data
MR1198809 57M25
Birman, Joan S.; Lin, Xiao-Song Knot polynomials and Vassiliev's invariants. Invent. Math. 111 (1993), no. 2, 225–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement